Join Date: Apr 2003
Location: in my deepest intuition
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
My friend is going through a really hard time.
She had a large tumor removed from her ovary about 2 1/2 months ago. The doc put her on birth control pills to heal her ovaries for 6 weeks. The pill was ovcon 35 and she had horrible side effects. He told her to just stay on them and wait it out since it was only 6 weeks. She is off them now for a month and hasn't had a period which was due last week. She is feeling like crud too. She is dizzy, naseuos, light-headed, etc.
She has days where she feels better and then goes back to feeling bad.
She is feeling hopeless that she'll never get better and i want to offer her some suggestions.
She will be seeing a doc soon and is going to ask about going on progesterone. BTW, her progesterone level was checked pretty recently and it was practically non-existent while just a few months ago it was at a perfect level.
Basically her hormones are severely out of balance and her body is reacting to this.
Any advice? or experience with ovcon 35?